Publication
Title
Transfer of quadratic forms and of quaternion algebras over quadratic field extensions
Author
Abstract
Language
English
Source (journal)
Archiv der Mathematik. - Basel, 1948, currens
Publication
Basel : 2018
ISSN
0003-889X
Volume/pages
111:2(2018), p. 135-143
ISI
000439318000004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.08.2018
Last edited 05.09.2018
To cite this reference